MAUDE Adverse Event Report: RESPIRONICS, INC. VENTILATOR, CONTINUOUS, FACILITY USE; TRILOGY 200

RESPIRONICS, INC. VENTILATOR, CONTINUOUS, FACILITY USE; TRILOGY 200
Model Number 1032804
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/05/2024
Type of Reportable Event Malfunction
Event or Problem Description
A ventilator was returned to the manufacturer for preventive maintenance.During the evaluation of the device by the manufacturer the lcd screen was black and unable to be viewed.The device's lcd screen was replaced to address the issue.
 
Additional Manufacturer Narrative
The manufacturer previously reported receiving information alleging a ventilator was returned to the manufacturer for preventive maintenance.During the evaluation of the device by the manufacturer the lcd screen was black and unable to be viewed.The device's lcd screen was replaced to address the issue.The lcd screen was evaluated by the manufacturer's product investigation laboratory (pil) and found the lcd screen functioned as designed and operated without issue or error codes.

Brand Name
VENTILATOR, CONTINUOUS, FACILITY USE
Common Device Name
TRILOGY 200
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key19486757
Report Number2518422-2024-35092
Device Sequence Number8110395
Product Code CBK
UDI-Device Identifier00606959025370
UDI-Public606959025370
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K093416
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number1032804
Device Catalogue Number1032804
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/01/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2024
Supplement Date Received by Manufacturer02/25/2025
Initial Report FDA Received Date06/07/2024
Supplement Report FDA Received Date03/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/06/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown